Some formulae by means of fractional derivatives
Compositio Mathematica, Volume 18 (1967) no. 3, p. 229-234
@article{CM_1967__18_3_229_0,
     author = {Manocha, H. L. and Sharma, B. L.},
     title = {Some formulae by means of fractional derivatives},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {3},
     year = {1967},
     pages = {229-234},
     zbl = {0156.29502},
     mrnumber = {224873},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_3_229_0}
}
Manocha, H. L.; Sharma, B. L. Some formulae by means of fractional derivatives. Compositio Mathematica, Volume 18 (1967) no. 3, pp. 229-234. http://www.numdam.org/item/CM_1967__18_3_229_0/

Burchnall, J.L. and Chaundy, T.W. [1] "Expansions of Appell's double hypergeometric functions" Quart. J. Maths. (Oxford), vol. 11, No. 44, pp. 249-270 (1940). | JFM 66.0326.01 | Zbl 0025.16301

Erdelyi, A. [2] Higher transcendental functions. Vol. 1 (1953). | Zbl 0051.30303